K. Akutagawa and S. Maeta. Biharmonic properly immersed submanifolds in Euclidean spaces. Geom.
Ded., 164:351–355, 2013.
 L. J. Al´ıas, S. C. Garc´ıa-Mart´ınez, and M. Rigoli. Biharmonic hypersurfaces in complete Riemannian
manifolds. Pacific. J. Math, 263:1–12, 2013.
 L. J. Al´ıas and N. G¨urb¨uz. An extension of Takahashi theorem for the linearized operators of the
higher order mean curvatures. Geom. Ded., 121:113–127, 2006.
 L. J. Al´ıas and S. M. B. Kashani. Hypersurfaces in space forms satisfying the condition lkx = ax+b.
Taiwanese J.M., 14:1957–1977, 2010.
 M. Aminian. Introduction of T-harmonic maps. to appear in Pure Appl. Math.
 M. Aminian. Lk-biharmonic hypersurfaces in space forms with three distinct principal curvatures.
Commun. Korean Math. Soc., 35(4):1221–1244, 2020.
 M. Aminian and S. M. B. Kashani. Lk-biharmonic hypersurfaces in the Euclidean space. Taiwanese
J.M., 19:861–874, 2015.
 M. Aminian and S. M. B. Kashani. Lk-biharmonic hypersurfaces in space forms. Acta Math. Vietnam.,
 M. Aminian and M. Namjoo. fLk-harmonic maps and fLk-harmonic morphisms. Acta Math. Vietnam.,
 A. Balmus¸, S. Montaldo, and C. Oniciuc. Classification results and new examples of proper biharmonic
submanifolds in spheres. Note Mat., suppl. n. 1:49–61, 2008.
 A. Balmus¸, S. Montaldo, and C. Oniciuc. New results toward the classification of biharmonic submanifolds
in Sn. An. S¸t. Univ. Ovidius Constant¸a, 20:89–114, 2012.
 J. L. M. Barbosa and A. G. Colares. Stability of hypersurfaces with constant r-mean curvature. Ann.
GlobalAnal. Geom., 15:277–297, 1997.
 R. Caddeo, S. Montaldo, and C. Oniciuc. Biharmonic submanifolds of S3. Inter. J. Math., 12:867–876,
 B. Y. Chen. Some open problems and conjectures on submanifolds of finite type. Soochow J. Math.,
 B. Y. Chen. Total Mean Curvature and Submanifold of Finite Type. Series in Pure Math. World Scientific,
2nd edition, 2014.
 B. Y. Chen and M. I. Munteanu. Biharmonic ideal hypersurfaces in Euclidean spaces. Diff. Geom.
Appl., 31:1–16, 2013.
 S. Y. Cheng and S. T. Yau. Hypersurfaces with constant scalar curvature. Math. Ann., 225:195–204,
 F. Defever. Hypersurfaces of E4 with harmonic mean curvature vector. Math. Nachr., 196:61–69,
 I. Dimitri´c. Submanifolds of Em with harmonic mean curvature vector. Bull. Inst. Math. Acad. Sinica,
 J. Eells and J. H. Sampson. Harmonic mappings of Riemannian manifolds. Amer. J. Math., 86:109–
 T. Hasanis and T. Vlachos. Hypersurfaces in E4 with harmonic mean curvature vector field. Math.
Nachr., 172:145–169, 1995.
 G. Y. Jiang. 2-harmonic maps and their first and second variational formulas. Chinese Ann. Math.,
7A:388–402, 1986. the English translation, Note di Mathematica, 28 (2008) 209-232.
 N. Nakauchi and H. Urakawa. Biharmonic submanifolds in a Riemannian manifold with nonpositive
curvature. Results. Math., 63:467–471, 2013.
 Y. L. Ou. Biharmonic hypersurfaces in Riemannian manifolds. Pacific J. Math., 248:217–232, 2010.
 Y. L. Ou and L. Tang. On the generalized chen’s conjecture on biharmonic submanifolds. Michigan
Math. J., 61:531–542, 2012.
 R. C. Reilly. Variational properties of functions of the mean curvatures for hypersurfaces in space
forms. J. Diff. Geom., 8:465–477, 1973.
 H. Rosenberg. Hypersurfaces of constant curvature in space forms. Bull. Sci. Math., 117:211–239,